# SDR SWAA2022020214320

- Difficulty date: October 16, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 60,614 hours, 35,346 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUT OUT) PANEL 193AL HAS DELAMINATION ON FWD EDGE OF PANEL / SEE SA-M 326 FOR PANEL REPAIR SIGN OFF
